Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Law of Tax-Exempt Organizations by Bruce R. Hopkins

Reviewed Work: The Law of Tax-Exempt Organizations by Bruce R. Hopkins
Review by: Kevin M. Misiewicz
The Accounting Review
Vol. 55, No. 3 (Jul., 1980), p. 537
Stable URL: http://www.jstor.org/stable/246431
Page Count: 1
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
537
    537